# SDR DALA2017032102266

- Difficulty date: July 2, 2016
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 59,546 hours, 22,044 cycles
- Engine: Pwa PW2037
- Engine time: 54,422 hours, 20,129 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF CMM 310N3020 (71-21-15) REPAIR 1-2, THE SHAFT END JOURNAL OF THE SUBJECT FORWARD ENGINE MOUNT BEAM REQUIRED MACHINING BELOW THE REPAIRABLE LIMIT (SEE FIGURE 1) IN ORDER TO COMPLETELY REMOVE PREVIOUS CHROME PLATING. AS A RESULT, THE SHAFT END JOURNAL WAS 0.0083 INCH BELOW THE MINIMUM REPAIRABLE LIMIT PER 757-200 SRM. REPAIR 1 AND 0.0283 INCH BELOW THE MINIMUM REPAIRABLE LIMIT PER CMM 71-21-15 REPAIR 1-2. REF ERA 555712-14 REV ORIG AND SHOP ORDER MO5335A.
